MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3269-40
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
It was reported that when the patient presented in clinic for a follow up, non-sustained rv oversensing episodes due to myopotential oversensing were observed.Programming changes were suggested.
 
Additional Manufacturer Narrative
Additional information: b1, b2, b5, d7, d10, g4, h1, h2, h3, h6, h10.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
New information received notes the patient's implantable cardioverter defibrillator was explanted on (b)(6) 2020.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
QUADRA ASSURA MP (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9660856
Report Number2938836-2020-00819
Device Sequence Number16836298
Product Code NIK
UDI-Device Identifier05414734505703
UDI-Public05414734505703
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberCD3269-40
Device Catalogue NumberCD3269-40
Device Lot Number4107163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer09/10/2020
01/20/2021
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date09/18/2020
01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;